# SDR 96FDEA00428

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520793
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON BS 740 RBL 45 WL 208 SEAT TRACK I/B FLANGE.  REMOVED AND REPLACED SEAT TRACK FROM BS 720E TO 740 RBL 45 WL 208 IAW FEDEX SRM 53-10-5.
